# SDR ASAA2013101496179

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 27,320 hours, 8,207 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200094330
- Condition: Discharged
- Location: Master
- Part time: 13,813 hours, 4,716 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY LOW.  ACFT GROUNDED.  R & R MAIN AND AUX BATTERIES.  OPS NORMAL.
